# SDR SWIA201333562

- Difficulty date: May 10, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 32,380 hours, 46,110 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BETWEEN NR 1 AND NR 2 FUEL PANELS UPPER SKIN CLEAT CRACKED (SECOND FROM FORWARD SPAR). (C-CHECK) NEW SKIN CLEAT INSTALLED ON UPPER LT WING BETWEEN FUEL PANELS NR 1 AND NR 2 SECOND FROM SPAR IAW SRM.
